Alleviation of alopecia after switching from escitalopram to duloxetine: a case report
Sibel Kocbiyik, Sedat Batmaz, Levent Turhan, Ozgur Ahmet Yuncu, Ali Caykoylu
PDF
Article No: 8   Article Type :  Case Report
Many psychotropic drugs, including SSRIs, lithium, carbamazepine, valproate, vigabatrin, antipsychotics, benzodiazepines, and tricyclic antidepressants have been implicated in cases with alopecia. Drugs may cause a variety of dermatological side effects, ranging from mild hair loss to total alopecia, from hypertrichosis to hirsutism. In this paper, we present a case where alopecia emerged due to escitalopram, and where this side effect was alleviated after switching to duloxetine; we also review the literature for antidepressant-related alopecia.
Keywords : Alopecia, duloxetine, escitalopram
Dusunen Adam The Journal of Psychiatry and Neurological Sciences 2016;29:76-78
SUBMIT AN ARTICLE
11th National Alcohol and Substance Abuse Congress
DUSUNEN ADAM BROCHURES
COVER
Creative Commons Lisansı

Dusunen Adam: The Journal of Psychiatry and Neurological Sciences is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Düşünen Adam - Psikiyatri ve Nörolojik Bilimler Dergisi
Bakırköy Prof. Dr. Mazhar Osman Ruh Sağlığı ve Sinir Hastalıkları Eğitim ve Araştırma Hastanesi
Yayıncı
Yerküre Tanıtım ve Yayıncılık Hizmetleri A.Ş.